Three-color Ramsey numbers for paths

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor and Szemerédi, Endre (2007) Three-color Ramsey numbers for paths. Combinatorica, 27 (1). pp. 35-69.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4712

Update Item Update Item